On the Composition of Conditional Expectation and Multiplication Operators

Download PDF

Authors: Y. ESTAREMI

DOI: 10.46793/KgJMat2206.883E


In this paper, first we provide some necessary and sufficient conditions for quasi- normality and quasi- hyponormality of weighted conditional type operators. And then the spectrum, residual spectrum, point spectrum and spectral radius of weighted conditional type operators are computed. As an application, we give an equivalent conditions for weighted conditional type operators to be quasinilpotent. Also, some examples are provided to illustrate concrete applications of the main results.


Conditional expectation, spectrum, point spectrum, spectral radius.


[1]   P. G. Dodds, C. B. Huijsmans and B. De Pagter, Characterizations of conditional expectation-type operators, Pacific J. Math. 141 (1990), 55–77.

[2]   Y. Estaremi, Unbounded weighted conditional expectation operators, Complex Anal. Oper. Theory 10 (2016), 567–580.

[3]   Y. Estaremi and M. R. Jabbarzadeh, Weighted Lambert type operators on Lp-spaces, Oper. Matrices 1 (2013), 101–116.

[4]   T. Furuta, Invitation to Linear Operators, Taylor and Francis Group, London, New York, 2001.

[5]   J. J. Grobler and B. de Pagter, Operators representable as multiplication-conditional expectation operators, J. Operator Theory 48 (2002), 15–40.

[6]   J. Herron, Weighted conditional expectation operators, Oper. Matrices 1 (2011), 107–118.

[7]   A. Lambert, Lp multipliers and nested sigma-algebras, Oper. Theory Adv. Appl. 104 (1998), 147–153.

[8]   S.-T. Chen and Moy, Characterizations of conditional expectation as a transformation on function spaces, Pacific J. Math. 4 (1954), 47–63.

[9]   G. J. Murphy, C- Algebras and Operator Theory, Academic Press, Boston, 1990.

[10]   M. M. Rao, Conditional Measure and Applications, Marcel Dekker, New York, 1993.

[11]   P. R. Suri and N. Singh, M-quasi-hyponormal composition operators, Int. J. Math. Math. Sci. 3 (1987) 621–623.

[12]   T. Yamazaki, An expression of spectral radius via Aluthge transformation, Proc. Amer. Math. Soc. 4 (2001), 1131–1137.